# SDR 2007UALA01402

- Difficulty date: May 3, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 54,907 hours, 30,442 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fsuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR GAP BETWEEN FORWARD CARGO DOOR AND THRESHOLD HAS A 1 INCH SCRIBE 0085" DEEP.  MAJOR REPAIR ACCOMPLISHED:  REPAIRED BLENDED SCRIBE AREA & INSTALLED REPAIRED DOUBLER.
